# SDR SWIA202264278

- Difficulty date: February 3, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARDWARE ON LH ELEVATOR TO BE MISSING AND DAMAGED.   (C CHECK RO 2-11-2022)   INSTALLED NEW SERVICABLE HARDWARE IN LOCATIONS WHERE MISSING AND DAMAGED IAW CRJ-200 AMM 27-34-05-400-801.
